# SDR DXTA2013021105280

- Difficulty date: February 10, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Beech 400A
- Aircraft serial: RK509
- Aircraft time: 2,484 hours, 2,404 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: 1910001
- Part serial: 1633
- Condition: Failed
- Location: Lt Engine
- Part time: 2,484 hours, 2,404 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

AFTER APPROX 15 MINUTES INTO FLIGHT, ALTITUDE FL180, THE LT ENG EFC CIRCUIT BREAKER TRIPPED,  THE LT EFC ANNUNCIATOR ILLUMINATED WITH ASSOCIATIATED LOSS OF THRUST ON LT ENGINE AND A STRONG ODOR OF BURNED ELECTRICAL NOTED.  THE ODOR CLEARED QUICKLY.   REPLACED LT ENGINE THRUST STOP SOLENOID WITH NEW IAW AMM 76-10-00 & MM 73-20-02.  REPLACED LT ENGINE EFC CIRCUIT BREAKER WITH NEW IAW WDM 73-21-01.  REPLACED TWO PROBES (CR118 & CR119) ON TB107 WITH NEW IAW WDM 73-21-03. PERFORMED ENGINE RUNS WITH ALL OPS CHECKED GOOD.
